Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect of med
Dec 29, 2010

Merry x-mass and happy new year ,Thank you for all info provided on this link (the BODY)I have been on med for 12 years and i have never had any side effect ,apart for the year 2010 when my stool became so hard that its just dots like for a goat'i changed my diet am eating a banana in the morning amd more of vegetables but the stool has not changed .i have developed piles around my anus .i have no persomnel dr i lost one i had in a motor accident 5 yrs now and i do not feel confatable getting a new one ,it might not be easy to explain the long story since 2001,i have been using this link to read other poeples story and replies from the doctors -another side effect is the size of my legs which is reducing every now and then ,i waigh 60kg but my legs are small comparedto the size they were and poeple keep on asking me what could be the problem ,i but i think it the med .

Response from Dr. Henry

Web based forums like this cannot do justice to complicated patient situations and is better for brief targeted advice. Ihighly recommend seeing a good primary care physician and or HIV specialist to work on maintaining your health and provide advice for your ongoing problems. KH



Previous
Headache and Medication
Next
Hosp Dr Took Me Off Combivir/Sustiva/Avandia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement